# SDR 97ZZZX7

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3815Y
- Make and model: Cessna 210D
- Aircraft serial: 21058315
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Saddle
- Part number: 12414232
- Condition: Cracked
- Location: Mlg
- Part time: 1,547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LANDING GEAR SADDLE CRACKED AT ACTUATOR ATTACH.
